# SDR P5CA9500743

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND RIVET HEAD, TOP OF LEFT WING BETWEEN FRONT AND REAR SPARS.  CLEANED CORROSION WITHIN LIMITS PER BOEING SRM 51-30-03.
